# SDR HEEA088224

- Difficulty date: July 13, 2003
- Submitted: July 28, 2003
- Operation: Air carrier
- Aircraft: N21498
- Make and model: Bell 412
- Aircraft serial: 36003
- Aircraft time: 14,489 hours
- Engine: Pwa PT6*
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: 25249994
- Part serial: A52495
- Condition: Failed
- Location: Free Turbine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON LIFT OFF, NR 1 ENGINE GOVERNOR HAD A LOW SIDE FAILURE.  REPLACED GOVERNOR.
